MathSciNet Relay Station
MathSciNet bibliographic data
MR2372321 16S34 (16U80)
Li, Yuanlin; Parmenter, M. M. Reversible group rings over commutative rings. Comm. Algebra 35 (2007), no. 12, 4096–4104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement